Alert archive / Arizona / Red Flag Warnings in 2008
Red Flag Warning 28, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Mar 14, 2008, 4:28 AM MST for 5 counties in Arizona; Imperial County, Riverside County, California. It took effect at Mar 14, 2008, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2008, 4:28 AM MST (11:28 UTC)
- In effect from
- Mar 14, 2008, 11:00 AM MST
- Expired
- Mar 14, 2008, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPSR 141128 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 428 AM MST FRI MAR 14 2008 AZZ132-133-150300- /O.UPG.KPSR.FW.A.0005.080314T1900Z-080315T0300Z/ /O.NEW.KPSR.FW.W.0028.080314T1800Z-080315T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 428 AM MST FRI MAR 14 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR THE SOUTH-CENTRAL AND SOUTHWEST DESERTS...AND SOUTHERN GILA COUNTY DUE TO STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH PREVIOUSLY ISSUED HAS BEEN UPGRADED TO THIS RED FLAG WARNING. A STRONG PACIFIC LOW PRESSURE SYSTEM WILL DEVELOP NEAR THE CALIFORNIA COAST...PRODUCING STRONG GUSTY WINDS ACROSS THE SOUTHWEST DESERTS AND HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA TODAY. SOUTHWEST WINDS WILL INCREASE THROUGHOUT THE DAY...UP TO 25 MPH...WITH HIGHER GUSTS TO NEAR 35 MPH BY THE AFTERNOON. IN ADDITION...A DRIER AIRMASS WILL OVERSPREAD THE AREA...DROPPING RELATIVE HUMIDITY VALUES BELOW 15 PERCENT IN MANY LOCATIONS. THE COMBINATION OF STRONG GUSTY WINDS... LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER HAVE PROMPTED THE ISSUANCE OF THIS RED FLAG WARNING FOR THE SOUTH-CENTRAL DESERTS AND SOUTHERN GILA COUNTY. THIS INCLUDES THE TONTO NATIONAL FOREST FOOTHILLS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AZZ131-CAZ231-150300- /O.NEW.KPSR.FW.W.0028.080314T1800Z-080315T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 428 AM MST FRI MAR 14 2008 /428 AM PDT FRI MAR 14 2008/ ...RED FLAG WARNING IN EFFECT FROM 11 AM MST /11 AM PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING FOR THE PORTIONS OF THE LOWER COLORADO RIVER VALLEY DUE TO STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM MST /11 AM PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING. A STRONG PACIFIC LOW PRESSURE SYSTEM WILL DEVELOP NEAR THE CALIFORNIA COAST...PRODUCING STRONG GUSTY WINDS ACROSS SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY TODAY. SOUTHWEST WINDS WILL INCREASE THROUGHOUT THE DAY...UP TO 25 MPH...WITH HIGHER GUSTS TO NEAR 35 MPH BY THE AFTERNOON...MAINLY ACROSS NORTHERN PORTIONS OF THE ZONE FROM BLYTHE TO PARKER. IN ADDITION...A DRIER AIRMASS WILL OVERSPREAD THE AREA...DROPPING RELATIVE HUMIDITY VALUES BELOW 15 PERCENT IN MANY LOCATIONS. THE COMBINATION OF STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER HAVE PROMPTED THE ISSUANCE OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MEYERS
1 follow-up statement
000 WWUS85 KPSR 142143 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 243 PM MST FRI MAR 14 2008 AZZ131>133-CAZ231-150300- /O.CON.KPSR.FW.W.0028.000000T0000Z-080315T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 243 PM MST FRI MAR 14 2008 /243 PM PDT FRI MAR 14 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL TO 8 PM MST /8 PM PDT THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY...THE SOUTHWEST AND SOUTH-CENTRAL ARIZONA DESERTS...AND THE HIGHER TERRAIN OF SOUTH- CENTRAL ARIZONA DUE TO STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A HIGH FIRE DANGER... A PACIFIC LOW PRESSURE SYSTEM DEVELOPING ALONG THE WEST COAST WILL CONTINUE STRONG GUSTY WINDS ALONG THE COLORADO RIVER VALLEY... SOUTHWEST AND SOUTH-CENTRAL ARIZONA DESERTS...AND THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA THROUGH THE EVENING HOURS. IN ADDITION...A DRIER AIRMASS HAS OVERSPREAD THE AREA...DROPPING RELATIVE HUMIDITY VALUES BELOW 15 PERCENT IN MANY LOCATIONS. THE COMBINATION OF STRONG GUSTY WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WARRANT THE CONTINUATION OF THE RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ WANEK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 14, 3:25 AM MST, 1 hour 3 minutes earlier.
Area forecast discussion, Mar 14, 3:25 AM MST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
325 AM MST FRI MAR 14 2008
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
HIGH PRESSURE WILL PROVIDE ANOTHER DAY OF DRY AND WARM WEATHER
TODAY...ALTHOUGH WITH BREEZY TO WINDY CONDITIONS IN ADVANCE OF THE
STORM SYSTEM. INCREASING WINDS AND CLOUDINESS ARE THEN EXPECTED TO
MOVE INTO THE SOUTHWEST UNITED STATES SATURDAY EVENING AND
SUNDAY...ALONG WITH MUCH COLDER TEMPERATURES. THERE IS A CHANCE OF
SHOWERS AND THUNDERSTORMS BEGINNING LATE SATURDAY EVENING AND
POSSIBLY EVEN SOME SNOW SHOWERS IN THE HIGHER TERRAIN AREAS. HIGHER
PRESSURE WILL RETURN AS NEXT WEEK PROGRESSES...ENSURING A RETURN TO
WARMER AND MORE SETTLED WEATHER.
&&
.SHORT TERM...
315 AM MST FRI MAR 14 2008
TODAY THROUGH SUNDAY...
STRONG COLD UPPER LEVEL TROF IS NOW TAKING SHAPE JUST OFF THE PAC NW
COAST...AND EARLY MORNING IR IMAGERY SHOWS A NICE FIELD OF COLD AIR
CU OFFSHORE ASSOCIATED WITH THE COLD AIR ALOFT. HOWEVER...DOWNSTREAM
ARIZONA IS UNDER A RATHER STRONG...DRY...ZONAL FLOW WHICH WILL
CONTINUE FOR THE REST OF TODAY. IR IMAGERY AT 2 AM SHOWED SOME
MAINLY THIN HIGH CLOUDS MOVING THRU THE FLOW AND ACROSS THE
CWA...BUT THE AIRMASS REMAINS DRY WITH PWAT VALUES MOSTLY LESS THAN
0.3 INCHES OVER THE STATE. SURFACE DEWPOINTS OVER THE LOWER DESERTS
WERE RUNNING MOSTLY IN THE 30S. FOR TODAY MOSTLY SUNNY SKIES WILL
PREVAIL...BUT DECENT MIXING WILL ALLOW FOR 25-35KTS OF 850-700MB AIR
TO MIX TO THE SURFACE AND PRODUCE BREEZY TO WINDY CONDITIONS OVER
OUR CENTRAL DESERTS THIS AFTERNOON AND EVENING. WINDS WILL LIKELY
REACH TO RED FLAG LEVELS AND RH VALUES SHOULD BE LOW ENOUGH TO
WARRANT CONVERTING OUR FIRE WEATHER WATCH INTO A RED FLAG WARNING
FOR THE AZ PORTION OF OUR CWA. WITH THICKNESS VALUES LOWERING ABOUT
60M TODAY...WE SHOULD SEE HIGHS FALLING SEVERAL DEGREES AND INTO THE
80S OVER MOST OF OUR LOWER DESERTS. STILL...TEMPS WILL STAY WELL
ABOVE SEASONAL NORMALS.
THE WEATHER WILL BEGIN TO GET INTERESTING SATURDAY...AS THE COLD
TROF STARTS TO DIG SOUTHEASTWARD ALONG THE WEST COAST...AIDED BY A
130KT H3 UPPER JET DIVING DOWN THE FRONT SIDE OF AN AMPIFYING UPPER
RIDGE OFF THE COAST. LATEST HALF-DOZEN GFS MODEL RUNS HAVE BEEN VERY
CONSISTENT WITH THE TIMING...STRENGTH AND TRACK OF THE UPPER
TROF...AND THE LATEST 00Z EUROPEAN IS ALSO VERY SIMILAR TO THE GFS
RUN. AS SUCH...CONFIDENCE IS HIGH IN LATEST MODEL SOLUTIONS...AND
WILL USE THE GFS AS THE BASIS FOR THE FORECAST. AS THE TROF SHAPES
UP OFF THE CA COAST SATURDAY...SURFACE AND LOW LEVEL GRADIENTS
REALLY TIGHTEN OVER THE CWA...AND WE SHOULD SEE WINDY WEATHER OVER
MOST OF OUR LOWER DESERTS...ESPECIALLY OUT WEST IN SERN CA AND ALONG
THE LOWER CO RIVER VALLEY. LATEST MET MOS VALUES ACTUALLY SUGGEST
THAT WIND ADVISORY LEVEL WINDS WILL OCCUR IN FAVORED LOCATIONS SUCH
AS IMPERIAL AND BLYTHE. MAV MOS NOT SO AGRESSIVE...SO WILL WAIT AND
LET DAY SHIFT EVALUATE TO SEE IF A WIND ADVISORY WILL BE NEEDED FOR
SAT AFTERNOON AND EVENING. OTHERWISE...A STRONG DRY SOUTHWEST FLOW
WILL CONTINUE SATURDAY...WITH MAX TEMPS CONTINUING TO FALL ANOTHER
SEVERAL DEGREES OVER THE CENTRAL DESERTS...AND UP TO AROUND 10
DEGREES OUT WEST...DUE TO IMPRESSIVE THICKNESS FALLS AND GOOD MIXING.
AS THE TROF BEGINS TO MOVE INLAND OVER SRN CA SAT NIGHT...A SLIGHT
CHANCE FOR SHOWERS WILL DEVELOP OVER OUR WESTERN CWA...MAINLY WEST
OF THE CO RIVER VALLEY. WINDS SHOULD REMAIN STRONG OUT WEST FOR MUCH
OF THE NIGHT...KEEPING MIN TEMPS UP A BIT. THE MAIN WEATHER IS SET
TO MOVE INTO MOST OF THE CWA SUNDAY...AND CHANCE POPS WILL AFFECT
PRETTY MUCH THE ENTIRE AREA DURING THE DAY. AT THIS TIME...BASED ON
MODEL QPF AND HPC GUIDANCE...WE WILL LIKELY NOT SEE A LOT OF RAIN
SUNDAY...NOT ENOUGH FOR SIGNIFICANT FLOODING CONCERNS. THE BIG ISSUE
WILL BE CONVECTION...AS THE COLD POOL ALOFT IS FORECAST TO SPREAD
OVER MUCH OF THE CWA DURING THE DAY...AND H5 TEMPS ARE FORECAST TO
REACH TO AROUND MINUS 30C...WITH LIFTED INDICES BECOMING NEGATIVE AS
WELL. AS SUCH THERE WILL BE A CHANCE FOR THUNDERSTORMS OVER THE
WHOLE CWA SUNDAY AFTERNOON...AND PRECIP WILL TEND TO BE MORE HIT AND
MISS...AND SPOTTY. A HEALTHY STORM COULD DROP OVER ONE-HALF INCH OF
RAIN...BUT AREAL COVERAGE SHOULD BE LIMITED. WITH SKIES BECOMING
MOSTLY CLOUDY...AND STRONG COLD ADVECTION TAKING PLACE...HIGH TEMPS
WILL LOWER TO WELL BELOW NORMALS SUNDAY...WITH MAXES OVER THE LOWER
DESERTS DROPPING INTO THE UPPER 50S TO LOWER 60S MOST PLACES. HIGH
TEMP AT PHOENIX IS FORECAST TO BE 60 SUNDAY...WHICH IS 15 DEGREES
BELOW NORMAL. THUS...EXPECT A HUGE CHANGE SUNDAY FROM THE 80 DEGREE
HIGHS THAT WE HAVE SEEN OVER THE PAST FEW DAYS.
&&
.LONG TERM...
325 AM MST FRI MAR 14 2008
SUNDAY NIGHT THROUGH THURSDAY...
LATEST 00Z EUROPEAN AND GFS MODEL RUNS ARE VERY SIMILAR WITH THE
HANDLING OF THIS IMPRESSIVE UPPER TROF...AND THEY CONTINUE TO SLOWLY
SHIFT THE UPPER LOW SOUTHEASTWARD SUNDAY NIGHT INTO MONDAY...WITH
THE LOW CENTER MOVING OVER FAR SERN AZ/NWRN MEXICO/SWRN NEW MEXICO
BY MONDAY AFTERNOON. ON SUNDAY NIGHT...CHANCE FOR SHOWERS OR
THUNDERSTORMS CONTINUES OVER SOUTH-CENTRAL ARIZONA...WITH POPS
LOWERING TO SLIGHT CHANCE OUT WEST. EXPECT THE SNOW LEVEL TO DROP TO
BELOW 4000 FEET OVER SRN GILA COUNTY...BUT WITH QPF VALUES STILL
EXPECTED TO BE ON THE LOW SIDE...GENLY BELOW ONE QUARTER INCH...WE
ARE NOT LOOKING FOR SIGNIFICANT SNOWFALL. FOCUS OF SHOWERS SHIFTS
EAST OF PHOENIX MONDAY...AND THE AIRMASS WILL REMAIN UNSTABLE ENOUGH
TO CONTINUE THE MENTION OF A SLIGHT CHANCE FOR THUNDERSTORMS. HIGH
TEMPS MONDAY WILL REMAIN WELL BELOW NORMAL OVER THE EASTERN
CWA...AND IN THE LOW 60S OVER THE PHOENIX METRO AREA. SOME WARMING
SHOULD OCCUR OVER THE WESTERN DESERTS...AS HEIGHTS BEGIN TO RISE AND
MORE SUNSHINE IS SEEN. BY TUESDAY THE UPPER LOW WILL BE WELL EAST OF
OUR AREA...AND A RATHER DRY NWLY FLOW WILL SET UP ACROSS THE CWA.
NOW THAT IT IS THE MIDDLE OF MARCH...AND SURFACE INVERSIONS ARE NOT
AS HARD TO BREAK...WE SHOULD SEE A NICE WARMUP TUESDAY AS DECENT
MIXING STARTS BRINGING WARM AIR ALOFT TO THE SURFACE. HIGHS TUESDAY
SHOULD RISE MOSTLY INTO THE 70S OVER THE DESERTS AND REACH TO
SEASONAL NORMALS IN PLACES WEST OF PHOENIX.
A SUBSTANTIAL WARMING TREND CAN THEN BE EXPECTED FOR THE REMAINDER
OF THE WEEK AS HIGH PRESSURE BEGINS TO RIDGE BACK INTO THE AREA. BY
WEDNESDAY OF NEXT WEEK TEMPERATURES SHOULD RECOVER BACK TO NEAR
WHERE THEY ARE AT THE PRESENT.
&&
.AVIATION...
900 PM MST THU MAR 13 2008/0400 UTC MAR 14 2008
HIGH CLOUDS HAVE MOVED SE TORWARDS SO NM LEAVING MOST CLEAR SKIES
ACROSS AREA. WINDS WERE A CONCERN FOR IMPERIAL COUNTY EARLIER BUT
HAVE NOW LIGHTENED CONSIDERABLY. ANTICIPATE WINDS PICKING UP ACROSS
ALL TAF SITES AGAIN AROUND FRIDAY MIDDAY.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
245 PM MST THU MAR 13 2008
A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO DEVELOP NEAR THE
CALIFORNIA AND OREGON COASTS BY FRIDAY MORNING. WINDS AHEAD OF THIS
SYSTEM WILL GRADUALLY STRENGTHEN AND POSSIBLY EXCEED CRITICAL
THRESHOLDS IN ZONES 132 AND 133 FRIDAY AFTERNOON. A MODEL BLEND
SUGGESTS THAT WINDS ALONG THE LOWER COLORADO RIVER AND INTO IMPERIAL
COUNTY WILL BE EVEN STRONGER ON SATURDAY...BUT RH WILL BE HIGHER
AS WELL. SOME RAWS SITES SATURDAY COULD HAVE GUSTS TO 45 MPH.
AS THE COLD CORE SYSTEM MOVES OVER THE AREA ON SATURDAY...CHANCE OF
SHOWERS AND THUNDERSTORMS WILL PEAK. WINDS IN ALL ZONES WILL TAPER
OFF AND REMAIN BELOW CRITICAL LEVELS...BUT DRIER AIR WILL FILTER
ACROSS THE DESERTS ON TUESDAY WITH THE NORTHWEST WINDS. SOME SPOTS
MAY HAVE RH DROPPING BELOW 15 PERCENT AGAIN.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING FROM 11 AM THIS AFTERNOON THROUGH 8 PM THIS
EVENING FOR AZZ131-133.
CA...RED FLAG WARNING FROM 10 AM THIS AFTERNOON THROUGH 7 PM PDT
FOR CAZ231.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
SHORT TERM...CB
LONG TERM...CB
AVIATION...WATERS
FIRE WX...SIPPLEHazardous weather outlook, Mar 13, 3:45 PM MST, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 345 PM MST THU MAR 13 2008 AZZ022-024-027-141400- NORTHWEST MARICOPA COUNTY- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY- 345 PM MST THU MAR 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG PACIFIC LOW PRESSURE SYSTEM WILL DEVELOP NEAR THE CALIFORNIA COAST DURING THE NEXT COUPLE DAYS. THIS WILL RESULT IN WINDY CONDITIONS ACROSS PARTS OF SOUTH-CENTRAL ARIZONA BY FRIDAY. THIS...COUPLED WITH LOW HUMIDITIES...HAS RESULTED IN ISSUANCE OF A FIRE WEATHER WATCH FOR FRIDAY AFTERNOON AND EVENING. NO HAZARDOUS WEATHER IS EXPECTED ON SATURDAY. BY SUNDAY...A STRONG PACIFIC LOW PRESSURE SYSTEM AND COLD FRONT WILL PUSH INTO THE REGION. THIS SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS ON SUNDAY INTO SUNDAY NIGHT. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. IN ADDITION...THE SNOW LEVEL WILL LOWER TO NEAR 3000-3500 FEET LATE SUNDAY AND SUNDAY NIGHT...WITH SOME ACCUMULATING SNOW POSSIBLE. THE THREAT OF SHOWERS WILL DIMINISH ON MONDAY...WITH NO FURTHER WEATHER HAZARDS ANTICIPATED TUESDAY OR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ020-025-CAZ030>033-141400- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 345 PM MST THU MAR 13 2008 /345 PM PDT THU MAR 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED FRIDAY AND SATURDAY...ALTHOUGH WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE BOTH AFTERNOONS AND EVENINGS. BY SATURDAY NIGHT...A STRONG PACIFIC LOW PRESSURE SYSTEM AND COLD FRONT WILL PUSH INTO THE REGION. THIS SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS ON SUNDAY...WITH CHANCES DECREASING SUNDAY NIGHT. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. IN ADDITION...THE SNOW LEVEL WILL LOWER TO NEAR 3000-3500 FEET SUNDAY INTO SUNDAY NIGHT...WITH SOME ACCUMULATING SNOW POSSIBLE...MAINLY OVER JOSHUA TREE NATIONAL PARK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ023-028-141400- GREATER PHOENIX AREA-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 345 PM MST THU MAR 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG PACIFIC LOW PRESSURE SYSTEM WILL DEVELOP NEAR THE CALIFORNIA COAST DURING THE NEXT COUPLE DAYS. THIS WILL RESULT IN WINDY CONDITIONS ACROSS PARTS OF SOUTH-CENTRAL ARIZONA BY FRIDAY. THIS...COUPLED WITH LOW HUMIDITIES...HAS RESULTED IN ISSUANCE OF A FIRE WEATHER WATCH FOR FRIDAY AFTERNOON AND EVENING. IN ADDITION STRONG WINDS FRIDAY AFTERNOON AND FRIDAY EVENING WILL RESULT IN SOME AREAS OF BLOWING DUST ACROSS THE REGION. NO HAZARDOUS WEATHER IS EXPECTED ON SATURDAY. BY SUNDAY...A STRONG PACIFIC LOW PRESSURE SYSTEM AND COLD FRONT WILL PUSH INTO THE REGION. THIS SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS ON SUNDAY INTO SUNDAY NIGHT. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. IN ADDITION...THE SNOW LEVEL WILL LOWER TO NEAR 3000-3500 FEET LATE SUNDAY AND SUNDAY NIGHT...WITH SOME ACCUMULATING SNOW POSSIBLE. THE THREAT OF SHOWERS WILL DIMINISH ON MONDAY...WITH NO FURTHER WEATHER HAZARDS ANTICIPATED TUESDAY OR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ021-026-141400- WEST CENTRAL DESERTS-SOUTHWEST DESERTS- 345 PM MST THU MAR 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG PACIFIC LOW PRESSURE SYSTEM WILL DEVELOP NEAR THE CALIFORNIA COAST DURING THE NEXT COUPLE DAYS. THIS WILL RESULT IN WINDY CONDITIONS ACROSS PARTS OF SOUTH-CENTRAL ARIZONA BY FRIDAY. THIS...COUPLED WITH LOW HUMIDITIES...HAS RESULTED IN ISSUANCE OF A FIRE WEATHER WATCH FOR FRIDAY AFTERNOON AND EVENING. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY AND SATURDAY...ALTHOUGH WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE BOTH AFTERNOONS AND EVENINGS. BY SATURDAY NIGHT...A STRONG PACIFIC LOW PRESSURE SYSTEM AND COLD FRONT WILL PUSH INTO THE REGION. THIS SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS ON SUNDAY...WITH CHANCES DECREASING SUNDAY NIGHT. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTER ACTIVATION WILL NOT BE NEEDED. MCLANE
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:21 PM MST | Wind Advisory | PSR | 32 hr |
Nearby
Red Flag Warnings in Arizona, 2008Red Flag Warnings in California, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.